Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A geometrical interpretation of the relaxation method


Author: J. L. Synge
Journal: Quart. Appl. Math. 2 (1944), 87-89
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/10658
MathSciNet review: 10658
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/10658
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society